# SDR DALA201910306279

- Difficulty date: October 20, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 80,619 hours, 37,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 DAMPER AT FWD GALLEY AREA DOES NOT WORK CORRECTLY, REPLACED DAMPER OF PASS/CREW DOOR 831
